The Alexandroff Duplicate and its subspaces

Agata Caserta, Stephen Watson

Abstract

We study some topological properties of the class of the Alexandroff duplicates and their subspaces. We give a characterization of metrizability and Lindel¨of properties of subspaces of the Alexandroff duplicate. This characterization clarifies the potential for finding Michael spaces among the subspaces of Alexandroff duplicates.


Keywords

Resolution; Alexandroff duplicate; Lindelöf property; Michaeltype line

Full Text:

PDF

References

P. S. Alexandroff and P. S. Urysohn, Mémoire sur les espaces topologiques compacts, Verh. Akad. Wetensch. Amsterdam, 14 (1929).

D. K. Burke and S. W. Davis, Subsets of ωω and generalized metric spaces, Pacific J. Math. 110(2) (1984), 273–281. http://dx.doi.org/10.2140/pjm.1984.110.273

H. H. Corson and E. Michael, Metrizability of certain countable unions, Illinois J. Math. 8 (1964), 351–360.

J. Dieudonné, Une généralisation des espace compact, J. de Math. Pures et Appl. 23 (1944), 65–76.

A. Dow, An empty class of nonmetric spaces, Proc. Amer. Math. Soc. 104(3) (1988), 999–1001. http://dx.doi.org/10.1090/S0002-9939-1988-0964886-9

R. Engelking, General Topology (Heldermann Verlag, Berlin 1989).

V. V. Fedorcuk, Bicompacta with noncoinciding dimensionalities, Soviet Math. Doklady 9(5) (1968), 1148–1150.

R. F. Gittings, Finite-to-one open maps of generalized metric spaces, Pacific J. Math. 59(1) (1975), 33–41. http://dx.doi.org/10.2140/pjm.1975.59.33

K. Kunen, Set Theory. An Introduction to Independence Proofs, (North-Holland, Amsterdam 1980).

L. B. Lawrence, The influence of a small cardinal on the product of a Lindelöf space and the irrationals, Proc. Amer. Math. Soc. 110(2) (1990), 535–542.

E.Michael, Paracompactness and the Lindelöf property in finite and countable Cartesian products, Compositio Math. 23(2) (1971), 199–214.

E. Michael, The product of a normal space and a metric space need not be normal, Bull. Amer. Math. Soc. 69 (1963), 375–376. http://dx.doi.org/10.1090/S0002-9904-1963-10931-3

Y. Tanaka, Decompositions of spaces determined by compact subsets, Proc. Amer. Math. Soc. 97(3) (1986), 549–555. http://dx.doi.org/10.1090/S0002-9939-1986-0840644-9

E. K. van Douwen, The integers and topology, In K. Kunen and J. Vaughan, (eds.), Handbook of Set-Theoretic Topology 111–169 (North-Holland, Amsterdam, 1984).

S. Watson, The Construction of Topological Spaces: Planks and Resolutions, In M. Husek and J. van Mill (eds.), Recent Progress in General Topology, 673–757 ( North-Holland 1992).

R. J. Wille, Sur les espaces faiblement rétractiles, Ned. Akad. Weten. Proc. 57 (1954), 527–532.

Abstract Views

1334
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Bornological Convergence and Shields
Gerald Beer, Camillo Costantini, Sandro Lev
Mediterranean Journal of Mathematics  vol: 10  issue: 1  first page: 529  year: 2013  
doi: 10.1007/s00009-011-0162-4



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt